MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; TRAY,FOL,NON-STER,TRAIN,12FR,SIL

Medline Industries, LP MEDLINE; TRAY,FOL,NON-STER,TRAIN,12FR,SIL
Catalog Number DYND11NS12S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/16/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the tip of the syringe breaks off when students try to fill the balloon.This happened to 3 different students and with 3 different kits.".
 
Additional Manufacturer Narrative
The customer reported that ¿the tips on the syringe keep breaking¿ and that this happened to ¿3 different students and with 3 different kits.¿ medline quality received a photograph of the reported product, and visual assessment of the provided image revealed that the sterile water syringe had broken off into the balloon inflation port.The reported issue was verified by visual assessment of the provided photograph, thus confirming the reported complaint.The cause was documented as ¿comp./part defective, broke,¿ and a retrospective review of the past 6 months preceding the reported issue revealed no additional complaints of broken syringe tips, with no known trends for this product sku.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
TRAY,FOL,NON-STER,TRAIN,12FR,SIL
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
shirisha mothe
three lakes drive
northfield, IL 60093--275
MDR Report Key50668768
Report Number1417592-2026-33649
Device Sequence Number9272713
Product Code OHR
UDI-Device Identifier40888277085818
UDI-Public40888277085818
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYND11NS12S
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/16/2023
Initial Report FDA Received Date09/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown